# SDR DALA2023011900416

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 74,466 hours, 9,595 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unknown
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WAS SHOWING SLIDE ARMED BUT AMBER OPEN (ORANGE) INDICATIONS WHEN FULLY CLOSED.   CYCLED AND ARMED DOOR,  ALL INDICATIONS NORMAL.
